# SDR SWAA2025051356789

- Difficulty date: April 15, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM STA 460 TO 500D; LBL 24; WL 156.<[01] REMOVED AND REPLACED NEW ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS400 TO BS500D LBL24 TO IAW SRM 51-40-02 AND DWG 143A7500 ID: OO71 REV: -;[02] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
